# SDR AALA202106250404

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,355 hours, 16,845 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: D5725661800000
- Condition: Out Of Tolerance
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FASTENER HOLES ARE OBLONG ON FUEL PANEL 640KB AT RIB 15-16. REPLACED FUEL PANEL REF AMM 57-27-11.
